Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Turán inequalities and zeros of Dirichlet series associated with certain cusp forms
HTML articles powered by AMS MathViewer

by J. B. Conrey and A. Ghosh PDF
Trans. Amer. Math. Soc. 342 (1994), 407-419 Request permission

Abstract:

The "Turan inequalities" are a countably infinite set of conditions about the power series coefficients of certain entire functions which are necessary in order for the function to have only real zeros. We give a one-parameter family of generalized Dirichlet series, each with functional equation, for which the Turan inequalities hold for the associated $\xi$-function (normalized so that the critical line is the real axis). For a discrete set of values of the parameter the Dirichlet series has an Euler product and is the L-series associated to a modular form. For these we expect the analogue of the Riemann Hypothesis to hold. For the rest of the values of the parameter we do not expect an analogue of the Riemann Hypothesis. We show for one particular value of the parameter that the Dirichlet series in fact has zeros within the region of absolute convergence.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F66, 11N75
  • Retrieve articles in all journals with MSC: 11F66, 11N75
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 342 (1994), 407-419
  • MSC: Primary 11F66; Secondary 11N75
  • DOI: https://doi.org/10.1090/S0002-9947-1994-1207582-2
  • MathSciNet review: 1207582